# SDR SIMA20220901001

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000601
- Aircraft time: 14,993 hours, 9,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 17062642002
- Condition: Cracked
- Location: Rt
- Component: Horizontal Stab
- Component part number: 17062642002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB 12A IS CRACKED.-C/A-REMOVED AND REPLACED RIB 12A IAW EO-EJ-5500-006.
